Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

May 20, 2019Morris County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 20, 2019, 1:03 AM EDT for Morris County, Warren County, New Jersey. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2019, 1:03 AM EDT (05:03 UTC)
Expired
May 20, 2019, 2:00 AM EDT
In force
57 min
Issued by
NWS Philadelphia/Mount Holly

Counties Morris County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 117 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 5.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

801 
WWUS81 KPHI 200503
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
103 AM EDT Mon May 20 2019

NJZ001-007-008-200600-
Morris-Sussex-Warren-
103 AM EDT Mon May 20 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MORRIS...SOUTHERN SUSSEX
AND CENTRAL WARREN COUNTIES...

At 103 AM EDT, a strong thunderstorm was located over Hope, or 16
miles southwest of Newton, moving northeast at 35 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Newton, Dover, Hopatcong, Kinnelon, Hackettstown, Boonton, Butler,
Wharton, Rockaway, Blairstown, Morris Plains, Mount Arlington,
Franklin, Mountain Lakes, Stanhope, Hamburg, Netcong, Oxford,
Ogdensburg and Hope.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4120 7437 4109 7450 4104 7450 4105 7445
      4102 7443 4103 7442 4100 7432 4090 7429
      4091 7433 4086 7433 4078 7500 4085 7506
      4087 7505 4091 7508 4094 7511 4124 7443
TIME...MOT...LOC 0503Z 240DEG 31KT 4087 7496 

$$

JJM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 20, 12:55 AM EDT, 8 minutes earlier.

Area forecast discussion, May 20, 12:55 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1255 AM EDT Mon May 20 2019

.SYNOPSIS...
Low pressure will track across the Great Lakes and into Canada
tonight and Monday, pulling a cold front across our region Monday
afternoon and evening. High pressure then builds in for Tuesday into
Wednesday. A warm front arrives in our area late Thursday night and
Friday, followed by a cold front during Saturday which may then
stall to our south Sunday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Showers and thunderstorms have moved across the northwestern
portions of the CWA this past afternoon and evening. The Severe
Thunderstorm Watch has since expired and the severe threat is
coming to a close. A few thunderstorms are lingering in the
Lehigh Valley and into North Jersey, but these storms should
continue to wane and are not expected to be severe. Dangerous
lightning is still accompanying these storms, however. Another
complex of thunderstorms is moving into Berks and Chester
Counties, but these storms will remain sub-severe and continue
to weaken over the next several hours.

Heavy rain has fallen across portions of the Lehigh Valley and
into the Poconos, thus several Flash Flood Warnings remain in
effect for these areas. Turn around, don't drown!

After the showers and thunderstorms lift to the northeast of our
region, we are anticipating a partly cloudy sky for late tonight.

A south wind around 10 to 15 MPH this evening should diminish and
become southwest late tonight. Temperatures will remain quite mild
with lows in mid to upper 60s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
A cold front is forecast to approach from the northwest late on
Monday. The wind is expected to settle into the west southwest with
speeds increasing into the 10 to 20 MPH range with gusts of around
25 MPH. The gusty wind is anticipated to begin mixing somewhat drier
air down from aloft. Dew point readings should fall from the middle
and upper 60s in the morning to around 60 late in the afternoon at
most locations.

Regardless of the subtle drop in low level moisture and the drying
aloft, there should be enough instability in the afternoon to
trigger the development of scattered showers and thunderstorms.
Mixed layer CAPE vales are forecast to increase around 600 to 1000
J/kg.

Another warm day is expected with highs mostly in the 80s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Summary...Cooler with much lower humidity Tuesday into Wednesday,
then some warming. Some convective chances at times, however no
significant storm systems are anticipated.

Synoptic Overview...An upper-level trough in eastern Canada into the
Great Lakes swings across the Northeast Monday night, and even
strengthens some across the Northeast Tuesday before shifting east.
Another strong upper-level trough lifts across the Plains Tuesday
and Wednesday resulting in a building ridge nearing the East. The
ridge builds more Thursday into Friday, although short wave energy
topping it will keep more of a northwesterly flow aloft regime
across the Northeast. At the surface, a cold front shifts offshore
Monday evening with lowering dew points and cooler air. The pattern
looks to generally repeat from Thursday onward as a warm front
arrives followed by a cold front during Saturday.

For Monday night...An upper-level trough will slide across the
Northeast with the center of it into adjacent Canada. A cold front
is forecast to shift offshore early in the evening, ending any
showers and thunderstorms. A few thunderstorms could be on the
strong side early with gusty winds. Much drier and also cooler air
will start to advect into the area under a northwesterly breeze.

For Tuesday and Wednesday...As a robust trough exits the Northeast
late Tuesday, ridging builds from the Great Lakes region southward
ahead of a strong upper-level trough moving into the Central Plains.
This will allow surface high pressure to build into our area from
the northwest, with a cooler and much drier airmass in place. There
will be a breeze on Tuesday from the northwest given mixing within
some cold air advection. As the ridge builds eastward more
Wednesday, the surface high will shift eastward as well and tend to
move offshore Wednesday night. A warm front advancing northeastward
from the Ohio Valley will start to approach our area late Wednesday
night. As a result, the dew points should start to creep up some
Wednesday night however it is not expected to be all that humid.

For Thursday and Friday...A strong ridge centered across the
Southeastern U.S. will flex north and eastward some during this time
frame. The axis of this ridge may end up remaining to our west,
keeping our region more into a northwesterly flow regime aloft. As a
result, a warm front sitting to our southwest may take its time
advancing north of our entire area until late Friday. In addition, a
strong short wave diving southeastward may produce weak surface low
pressure near our area later Thursday night and Friday morning
before moving offshore. It is possible this feature could be
convectively enhanced, and the convective risk may be higher during
this time frame. Given uncertainty on the evolution of this, kept
PoPs on the lower side. Otherwise, dew points will gradually be on
the rise with it turning more humid especially during Friday.

For Saturday and Sunday...As an upper-level trough rounds the
northern side of the large ridge, surface low pressure tracks across
Canada however its cold front is forecast to move across our area
later Saturday. The tail end of this front may be weaker as it
encounters the northern side of the ridge, however building warmth
and humidity along with a belt of stronger flow may result in some
stronger convection with the front. The front may then stall to our
south Sunday given the strong ridge across the southern states.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Into tonight...Mainly VFR at KRDG and KABE with one exception. A
few lingering showers and thunderstorms at these sites, thus
temporary MVFR and IFR conditions are possible. Mainly VFR at
KPHL, KILG, KMIV, KPNE and KTTN with only a chance of a shower
or thunderstorm in the 02Z to 06Z time frame. Low clouds off the
ocean into this evening at and around KACY, then mainly VFR
overnight. South wind 10 to 15 knots this evening, decreasing to
5 to 10 knots then becoming southwest overnight. Low level wind
shear is anticipated at KPHL, KILG, KPNE, KTTN, KACY and KMIV
between about 02Z and 08Z due to a southwesterly low level jet
around 40 knots.

Monday...Mainly VFR. A chance of a shower or thunderstorm in the
afternoon. West southwest wind 10 to 15 knots with gusts around 25
knots.

Outlook...
Monday night...A few showers and thunderstorms during the early
evening may result in local but brief MVFR/IFR conditions, otherwise
VFR. West winds 10-15 knots, becoming northwest.

Tuesday and Wednesday...VFR. Northwest winds 10-15 knots with gusts
to 20 knots, diminishing some Tuesday night, then becoming light and
variable during Wednesday.

Thursday and Friday...Mostly VFR, however some showers and
thunderstorms are possible especially later Thursday into Friday.
Light and variable winds becoming west-southwest 5-10 knots
Thursday, then becoming northwest later Thursday night into
Friday.

&&

.MARINE...
A south to southwest flow will continue over the coastal waters of
New Jersey and Delaware for tonight and Monday. With the warm air
riding over the cold water, winds are not forecast to mix
efficiently to the water's surface. It appears as though gusts will
not get much higher than 20 knots. As a result, we have cancelled
the Small Craft Advisory. Wave heights on our ocean waters are
expected to be 2 to 4 feet and waves on Delaware Bay should be 2
feet or less.

The warm humid air may also result in the development of some fog on
the waters. However, the timing and extent are a low confidence
forecast. We will continue to monitor for any fog development.

Outlook...
Monday night...The conditions are expected to be below Small Craft
Advisory criteria, with winds shifting from southwest to northwest
following the passage of a cold front.

Tuesday...Northwest winds gusting to around 20 knots, however the
conditions are expected to be below Small Craft Advisory criteria.

Wednesday through Friday...The conditions are anticipated to be
below Small Craft Advisory criteria.

Rip Currents...
The southerly flow will continue to result in a moderate risk for
the development of dangerous rip currents along the New Jersey coast
into tonight. There is a low risk at the Delaware Beaches. With a
similar weather pattern expected for Monday, the same risk
categories are anticipated.

&&

.EQUIPMENT...
The KDIX radar has returned to service, however problems may
still be encountered as all of the issues have not been
completely remedied. Further outages are possible until further
testing has been completed. In case of an outage, surrounding
radars include KDOX, KOKX, KLWX, KCCX, KBGM and TPHL.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...Davis/Iovino
Short Term...Davis/Iovino
Long Term...Gorse
Aviation...Davis/Gorse/Iovino
Marine...Davis/Gorse/Iovino
Equipment...Staff
Hazardous weather outlook, May 19, 11:00 PM EDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1100 PM EDT Sun May 19 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-210300-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
1100 PM EDT Sun May 19 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Scattered thunderstorms with gusty winds and locally heavy rains are
possible,

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ014-024>026-210300-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
1100 PM EDT Sun May 19 2019

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-210300-
Delaware Beaches-
1100 PM EDT Sun May 19 2019

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-210300-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1100 PM EDT Sun May 19 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 19, 10:54 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1054 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     POCONO TWP              41.04N 75.30W
05/19/2019                   MONROE             PA   911 CALL CENTER

            TREE DOWN ON TRAILER WITH OCCUPANTS IN
            POCONO TWP. NO KNOWN INJURIES AT THIS TIME.
            STADDEN RD ALSO CLOSED WITH TREE DOWN.

&&
Local storm report, May 19, 10:57 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1057 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     TSTM WND DMG     POHATCONG TWP           40.65N 75.14W
05/19/2019                   WARREN             NJ   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES REPORTED DOWN
            ACROSS THE TOWNSHIP.

&&

STAARMANN
Local storm report, May 19, 11:01 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1101 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     1 N HEIDELBERG TWP      40.38N 76.17W
05/19/2019                   BERKS              PA   FIRE DEPT/RESCUE

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            N HEIDELBERG TWP. MULTIPLE TREES AND POWER
            POLES DOWN. TIME ESTIMATED FROM RADAR.
            CORRECTED TIME.

&&

STAARMANN
Local storm report, May 19, 11:39 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1139 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     HAIL             BRODHEADSVILLE          40.93N 75.39W
05/19/2019  E1.00 INCH       MONROE             PA   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL.

&&

STAARMANN
Local storm report, May 20, 12:58 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1258 AM EDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     JIM THORPE              40.88N 75.73W
05/19/2019                   CARBON             PA   911 CALL CENTER

            TREE DOWN IN JIM THORPE TWP.

0648 PM     TSTM WND DMG     TOWAMENSING TWP         40.88N 75.58W
05/19/2019                   CARBON             PA   PUBLIC

            TREE DOWN IN TOWAMENSING TWP.

0655 PM     TSTM WND DMG     KIDDER TWP              41.07N 75.72W
05/19/2019                   CARBON             PA   911 CALL CENTER

            TREE DOWN IN KIDDER TWP.

0715 PM     TSTM WND DMG     POCONO TWP              41.04N 75.30W
05/19/2019                   MONROE             PA   911 CALL CENTER

            TREE DOWN ON TRAILER WITH OCCUPANTS IN
            POCONO TWP. NO KNOWN INJURIES AT THIS TIME.
            STADDEN RD ALSO CLOSED WITH TREE DOWN.

0800 PM     TSTM WND DMG     1 NNE SANDYSTON TWP     41.23N 74.82W
05/19/2019                   SUSSEX             NJ   911 CALL CENTER

            TREE DOWN ON LAYTON-HAINESVILLE ROAD IN
            SANDYSTON TWP. TIME ESTIMATED FROM RADAR.

0805 PM     TSTM WND DMG     3 W BRANCHVILLE         41.15N 74.81W
05/19/2019                   SUSSEX             NJ   911 CALL CENTER

            TREE DOWN ON E SHORE ROAD NEAR LAKE OWASSA.
            TIME ESTIMATED FROM RADAR.

0810 PM     TSTM WND DMG     1 N HEIDELBERG TWP      40.38N 76.17W
05/19/2019                   BERKS              PA   FIRE DEPT/RESCUE

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            N HEIDELBERG TWP. MULTIPLE TREES AND POWER
            POLES DOWN. TIME ESTIMATED FROM RADAR.
            CORRECTED TIME.

0813 PM     TSTM WND DMG     2 ENE SOUTH HEIDELBERG  40.30N 76.04W
05/19/2019                   BERKS              PA   FIRE DEPT/RESCUE

            TREE DOWN ON A RESIDENCE ON MILLER ROAD.

0820 PM     TSTM WND DMG     BERN TWP                40.39N 76.00W
05/19/2019                   BERKS              PA   FIRE DEPT/RESCUE

            TREE AND OTHER DEBRIS DOWN ON ROUTE 222 AT
            TULPEHOCKEN BRIDGE. TIME ESTIMATED FROM
            RADAR.

0826 PM     HAIL             WYOMISSING              40.33N 75.96W
05/19/2019  E1.00 INCH       BERKS              PA   PUBLIC

            DIME TO QUARTER SIZE HAIL IN THE WYOMISSING
            AREA.

0831 PM     TSTM WND DMG     1 N EXETER TWP          40.33N 75.84W
05/19/2019                   BERKS              PA   FIRE DEPT/RESCUE

            LARGE TREE DOWN ACROSS OLEY TURNPIKE ROAD
            BETWEEN WOODS LANE AND RITTERS LANE. ROAD IS
            COMPLETELY BLOCKED AND LOVE POWER LINES ARE
            DOWN.

0844 PM     FLOOD            LAURELDALE              40.39N 75.92W
05/19/2019                   BERKS              PA   FIRE DEPT/RESCUE

            NORTH 5TH STREET HIGHWAY CLOSED AT THE ARBYS
            DUE TO FLOOD WATERS.

0851 PM     TSTM WND GST     LAURELDALE              40.39N 75.92W
05/19/2019  E60 MPH          BERKS              PA   TRAINED SPOTTER

            TRAINED SPOTTER ESTIMATED 60 TO 65 MPH WIND
            GUSTS WITH VERY HEAVY RAINFALL AND NO HAIL.

0857 PM     HAIL             SINKING SPRING          40.33N 76.02W
05/19/2019  E1.00 INCH       BERKS              PA   PUBLIC

            QUARTER SIZE HAIL AND ESTIMATED 30-40 MPH
            WIND GUSTS REPORTED IN SINKING SPRING. TIME
            ESTIMATED FROM RADAR.

0901 PM     TSTM WND DMG     1 WNW TEMPLE            40.41N 75.94W
05/19/2019                   BERKS              PA   FIRE DEPT/RESCUE

            TREE DOWN IN BERN TWP NEAR ROUTE 61 AND
            CROSS KEYS ROAD. TIME ESTIMATED FROM RADAR.

0910 PM     LIGHTNING        1 ENE WERNERSVILLE      40.33N 76.07W
05/19/2019                   BERKS              PA   FIRE DEPT/RESCUE

            LIGHTNING STRIKE TO A RESIDENCE ON N PENN
            DRIVE.

0914 PM     TSTM WND DMG     1 SSE BECHTELSVILLE     40.36N 75.62W
05/19/2019                   BERKS              PA   FIRE DEPT/RESCUE

            TREE DOWN ON TOWNSHIP LINE ROAD 1 MILE FROM
            ROUTE 100. TIME ESTIMATED FROM RADAR.

0915 PM     FLOOD            WYOMISSING              40.34N 75.96W
05/19/2019                   BERKS              PA   FIRE DEPT/RESCUE

            WATER RESCUE UNDER THE RAILROAD BRIDGE AT
            STATE HILL ROAD.

0915 PM     TSTM WND DMG     1 WNW WASHINGTON TWP    40.40N 75.61W
05/19/2019                   BERKS              PA   FIRE DEPT/RESCUE

            TREE DOWN ON WIRES ON FORGE DALE ROAD. TIME
            ESTIMATED FROM RADAR.

0917 PM     TSTM WND DMG     BOYERTOWN               40.33N 75.64W
05/19/2019                   BERKS              PA   FIRE DEPT/RESCUE

            TREE AND POWER LINES DOWN ON E PHILADELPHIA
            AVENUE. TIME ESTIMATED FROM RADAR.

0946 PM     TSTM WND DMG     POHATCONG TWP           40.65N 75.14W
05/19/2019                   WARREN             NJ   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES REPORTED DOWN
            ACROSS THE TOWNSHIP.

0947 PM     FLOOD            1 SSW LAURELDALE        40.37N 75.93W
05/19/2019                   BERKS              PA   FIRE DEPT/RESCUE

            ROUTE 12 BETWEEN ROUTE 61 AND N 5TH STREET
            HIGHWAY CLOSED DUE TO FLOODING.

1136 PM     HAIL             BRODHEADSVILLE          40.93N 75.39W
05/19/2019  E1.00 INCH       MONROE             PA   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL.

&&

STAARMANN
Special weather statement, May 20, 1:03 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
103 AM EDT Mon May 20 2019

NJZ001-007-008-200600-
Morris-Sussex-Warren-
103 AM EDT Mon May 20 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MORRIS...SOUTHERN SUSSEX
AND CENTRAL WARREN COUNTIES...

At 103 AM EDT, a strong thunderstorm was located over Hope, or 16
miles southwest of Newton, moving northeast at 35 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Newton, Dover, Hopatcong, Kinnelon, Hackettstown, Boonton, Butler,
Wharton, Rockaway, Blairstown, Morris Plains, Mount Arlington,
Franklin, Mountain Lakes, Stanhope, Hamburg, Netcong, Oxford,
Ogdensburg and Hope.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4120 7437 4109 7450 4104 7450 4105 7445
      4102 7443 4103 7442 4100 7432 4090 7429
      4091 7433 4086 7433 4078 7500 4085 7506
      4087 7505 4091 7508 4094 7511 4124 7443
TIME...MOT...LOC 0503Z 240DEG 31KT 4087 7496

JJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 9:46 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Morris, Somerset, Warren44 min
May 19, 10:27 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Ocean and 1 more48 min
May 19, 10:34 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more3 hr
May 19, 11:41 PM EDTSevere Thunderstorm WarningPHIWarren53 min
May 19, 8:14 PM EDTSpecial Weather StatementPHILehigh46 min
May 19, 8:35 PM EDTTornado WarningPHIBerks25 min
May 19, 8:37 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Montgomery38 min
May 19, 8:43 PM EDTFlash Flood WarningPHIBerks3 hr
May 19, 9:09 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton51 min
May 19, 9:29 PM EDTFlash Flood WarningPHIBerks, Bucks, Lehigh, Montgomery, Northampton4 hr
May 19, 10:48 PM EDTFlash Flood WarningPHIBerks117 min
May 19, 11:00 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton60 min
May 19, 11:15 PM EDTFlash Flood WarningPHICarbon, Lehigh, Monroe, Northampton3 hr
May 19, 11:54 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton39 min
May 20, 12:57 AM EDTAreal Flood AdvisoryPHIBerks3 hr
May 20, 1:21 AM EDTAreal Flood AdvisoryPHIBerks, Montgomery3 hr
May 20, 5:57 PM EDTSevere Thunderstorm WarningPHISussex20 min
May 20, 6:50 PM EDTAreal Flood AdvisoryPHISussex3 hr

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.